ITEM METADATA RECORD
Title: The topological zeta function associated to a function on a normal surface germ
Authors: Veys, Willem # ×
Issue Date: 1999
Publisher: Pergamon-elsevier science ltd
Series Title: Topology vol:38 issue:2 pages:439-456
Abstract: We associate to a regular function f on a normal surface germ (S, O) an invariant, called the topological zeta function which generalizes the same invariant for a plane curve germ; by definition it is a rational function in one variable. We study its poles and their relation with the local monodromy off, in particular, we prove the "generalized holomorphy conjecture". We give a formula for this topological zeta function in terms of the log canonical model of (S, f(-1), {0}), and we also introduce a still more general invariant. (C) 1998 Elsevier Science Ltd. All rights reserved.
URI: 
ISSN: 0040-9383
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science